Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Pregnant, took prostagen, feel dizzy, acidity. For how long i should continue this?

i am 12 th week of my period of cycle 45 days ......i have no other first ultrasound report is my irrregular periond due to my Gyno prescribed me to take prostagen 200 mg daily 2 capsule - morning & night this capsul take i was very bed feel ....i was heavy dizziness....& other side effct like more problem of acidity pls suggest hw much time take this medicine ?....and in this situation this medicine take compalsary ?
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
thanks for your query.
Congratulation for pregnancy.
Progesteron support your early pregnancy when progesteron level are low,progesteron should take at least for 3to5months.
Side effect like dizziness,nausea present,should take it vaginally.
These are the symptoms of early pregnancy also.
So consult a gynae to stop medication as you finished your 1st trimester.Take care
Answered: Mon, 15 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor